Advertisement

On the Stability of the Directional Regularity

  • Radek Cibulka
  • Marius Durea
  • Marian Panţiruc
  • Radu StrugariuEmail author
Article
  • 5 Downloads

Abstract

In this paper we select two tools of investigation of the classical metric regularity of set-valued mappings, namely the Ioffe criterion and the Ekeland Variational Principle, which we adapt to the study of the directional setting. In this way, we obtain in a unitary manner new necessary and/or sufficient conditions for directional metric regularity. As an application, we establish stability of this property at composition and sum of set-valued mappings. In this process, we introduce directional tangent cones and the associated generalized primal differentiation objects and concepts. Moreover, we underline several links between our main assertions by providing alternative proofs for several results.

Keywords

Directional regularity Ioffe criterion Directional openness stability Primal conditions 

Mathematics Subject Classification (2010)

47J22 49K40 90C29 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

Radek Cibulka was supported by the project LO1506 of the Czech Ministry of Education, Youth and Sports. The work of Marius Durea was supported by a grant of Romanian Ministry of Research and Innovation, CNCS-UEFISCDI, project number PN-III-P4-ID-PCE-2016-0188, within PNCDI III. The work of Marian Panţiruc and Radu Strugariu was supported by a research grant of TUIASI, project number TUIASI-GI-2018-0647.

References

  1. 1.
    Aubin, J.-P: Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions. In: Nachbin, L. (ed.) Advances in Mathematics. Supplementary Studies, pp 160–232 (1981)Google Scholar
  2. 2.
    Cibulka, R., Fabian, M.: On primal regularity estimates for set-valued mappings. J. Math. Anal. Appl. 438, 444–464 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Cibulka, R., Fabian, M., Ioffe, A.D.: On primal regularity estimates for single-valued mappings. J. Fixed Point Theory Appl. 17, 187–208 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Dontchev, A.L., Rockafellar, R.T.: Implicit Functions and Solution Mappings. Springer, Berlin (2009)CrossRefzbMATHGoogle Scholar
  5. 5.
    Dmitruk, A.V., Kruger, A.Y.: Extensions of metric regularity. Optimization 58, 561–584 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Durea, M., Huynh, V.N., Nguyen, H.T., Strugariu, R.: Metric regularity of composition set-valued mappings: metric setting and coderivative conditions. J. Math. Anal. Appl. 412, 41–62 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Durea, M., Panţiruc, M., Strugariu, R.: Minimal time function with respect to a set of directions: basic properties and applications. Optim. Methods Softw. 31, 535–561 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Durea, M., Panţiruc, M., Strugariu, R.: A new type of directional regularity for mappings and applications to optimization. SIAM J. Optim. 27, 1204–1229 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Durea, M., Strugariu, R.: Chain rules for linear openness in metric spaces and applications. Math. Program. Ser. A 143, 147–176 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Fabian, M., Preiss, D.: A generalization of the interior mapping theorem of Clarke and Pourciau. Comment. Math. Univ. Carol. 28, 311–324 (1987)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Frankowska, H.: Some inverse mapping theorems, Annales de l’Institut Henri Poincaré. Analyse Non Linéaire 7, 183–234 (1990)CrossRefGoogle Scholar
  12. 12.
    Gfrerer, H.: On directional metric regularity, subregularity and optimality conditions for nonsmooth mathematical programs. Set-Valued Var. Anal. 21, 151–176 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Huynh, V.N., Kruger, A.Y., Théra, M.: Slopes of multifunctions and extensions of metric regularity. Vietnam J. Math. 40, 355–369 (2012)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Huynh, V.N., Théra, M.: Directional metric regularity of multifunctions. Math. Oper. Res. 40, 969–991 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Ioffe, A.D: Metric regularity and subdifferential calculus. Russ. Math. Surv. 55, 501–558 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Ioffe, A.D.: Variational Analysis of Regular Mappings. Theory and Applications. Springer, Cham (2017)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.NTIS – New Technologies for the Information Society and Department of Mathematics, Faculty of Applied SciencesUniversity of West BohemiaPilsenCzech Republic
  2. 2.Faculty of Mathematics“Alexandru Ioan Cuza” UniversityIaşiRomania
  3. 3.“Octav Mayer” Institute of Mathematics of the Romanian AcademyIaşiRomania
  4. 4.Department of Mathematics“Gh. Asachi” Technical UniversityIaşiRomania

Personalised recommendations